# SDR SWAA2020032442661

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS887 RBL20 TO LBL6 WL172.         REMOVED AND INSTALLED NEW FLOOR PANEL SUPPORT SPLICE AT ACB B.S. 887 RBL 20 TO LBL 6 WL 172 ITEM # 7530863 IAW SRM 51-40-02-0G-0 STEP 2. DWG # 146A7500, AIPC 53-42-11-30 57319U 03-06-20
